Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1367–1378 (Mi zvmmf3582)  

This article is cited in 1 scientific paper (total in 1 paper)

A method of integral equations for calculating the non-stationary aerodynamic characteristics of a rotating blading ring

A. A. Osipov, K. S. Reent

Moscow

Full text: PDF file (1396 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 59–66

Bibliographic databases:

UDC: 517.958:533.7
MSC: 76-99
Received: 30.07.1987
Revised: 23.03.1988

Citation: A. A. Osipov, K. S. Reent, “A method of integral equations for calculating the non-stationary aerodynamic characteristics of a rotating blading ring”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1367–1378; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 59–66

Citation in format AMSBIB
\Bibitem{OsiRee88}
\by A.~A.~Osipov, K.~S.~Reent
\paper A method of integral equations for calculating the non-stationary aerodynamic characteristics of a rotating blading ring
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1367--1378
\mathnet{http://mi.mathnet.ru/zvmmf3582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967531}
\zmath{https://zbmath.org/?q=an:0709.76546}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 59--66
\crossref{https://doi.org/10.1016/0041-5553(88)90008-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3582
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. S. Reent, “Modeling of the time-dependent aerodynamic characteristics of a rotating blade row”, Comput. Math. Math. Phys., 38:6 (1998), 976–986  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:87
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021